# SDR SWAA086341

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 66,574 hours, 60,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101331
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND R2 DOOR EMERGENCY EXIT EXTERIOR LIGHT BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
